Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Jul 29, 2011, 3:21 PM CDT for Saline County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 29, 2011, 4:05 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
County Saline County, AR
The radar
The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WWUS84 KLZK 292021
SPSLZK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT FRI JUL 29 2011
ARZ032-039-043-044-292105-
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
321 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAULKNER...EASTERN
PERRY...NORTHWESTERN PULASKI AND NORTHERN SALINE COUNTIES UNTIL 400
PM CDT...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LITTLE ITALY...OR NEAR LAKE
MAUMELLE...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LAKE MAUMELLE... ROLAND... LITTLE ITALY...
WYE MTN... WYE... FOURCHE...
WILFORD PEAK... REYNOLDS MTN... PIGEON ROOST MTN...
NORTHPOINT... MOYER MTN... MONNIE SPRINGS...
MAUMELLE HARBOR... LUNDSFORD CORNER... LOLLIE...
KRYER MTN... KETCHEL MTN... KENNEY MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3498 9244 3487 9249 3477 9261 3489 9274
3500 9264
TIME...MOT...LOC 2021Z 288DEG 3KT 3491 9260
$$
64What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Jul 29, 2:54 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 29, 2:54 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 254 PM CDT FRI JUL 29 2011 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT ABUNDANT MOISTURE WAS CONTRIBUTING TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE MOISTURE WAS ON THE WEST SIDE OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES. PRECIPITATION WILL BECOME MORE ISOLATED OVERNIGHT GIVEN THE LOSS OF DAYTIME HEATING. STORMS WILL BUBBLE UP AGAIN ON SATURDAY BEFORE THE HIGH BUILDS BACK TO THE WEST. A FEW STORMS THROUGH SATURDAY COULD BE SEVERE...WITH DAMAGING WINDS THE MAIN CONCERN. WITH PRECIPITABLE WATER VALUES OVER TWO INCHES...LOCALLY HEAVY DOWNPOURS WILL BE LIKELY. QUICK ONE TO TWO INCH RAINFALL AMOUNTS COULD OCCUR IN SOME LOCATIONS. BY SUNDAY/MONDAY...HIGH WILL BECOME DOMINANT OVER THE SOUTHERN PLAINS. MOISTURE WILL BE SHUNTED TOWARD THE SOUTH. PRECIPITATION CHANCES WILL DROP...AND IT WILL HEAT UP. EXCESSIVE HEAT WILL LIKELY RETURN AS THE PERIOD ENDS...WITH HEAT ADVISORIES BECOMING NECESSARY. && .LONG TERM...TUESDAY THROUGH FRIDAY LARGE UPPER RIDGE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE LONG TERM...REMAINING OVER THE STATE THROUGH MUCH OF NEXT WEEK. THIS RIDGE WILL SUPPRESS MUCH OF THE SHRA/TSRA ACTIVITY...AT LEAST UNTIL LATE NEXT WEEK WHEN THE UPPER RIDGE DROPS SOUTH AND WEAKENS SLIGHTLY. EVEN THEN...STILL NOT ENOUGH CONFIDENCE TO POST SLIGHT CHANCE POPS LATE IN THE PERIOD AT THIS TIME...THOUGH AN ISOLATED AFTERNOON PULSE-TYPE STORM COULD DEVELOP. AFTERNOON HIGHS WILL REMAIN GENERALLY IN THE UPPER 90S TO LOW 100S...WITH LOWS IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 94 74 95 / 30 40 20 20 CAMDEN AR 75 95 74 98 / 30 40 20 30 HARRISON AR 72 93 72 95 / 30 40 20 20 HOT SPRINGS AR 75 94 76 96 / 30 40 20 30 LITTLE ROCK AR 75 93 76 97 / 30 40 20 30 MONTICELLO AR 75 93 75 97 / 30 40 20 30 MOUNT IDA AR 73 95 74 96 / 30 40 20 30 MOUNTAIN HOME AR 72 94 73 97 / 30 40 20 20 NEWPORT AR 73 93 75 95 / 30 40 20 20 PINE BLUFF AR 74 92 75 96 / 30 40 20 30 RUSSELLVILLE AR 74 94 75 97 / 30 40 20 20 SEARCY AR 75 92 74 96 / 30 40 20 20 STUTTGART AR 76 92 76 96 / 30 40 20 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, Jul 29, 1:36 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 136 PM CDT FRI JUL 29 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 136 PM CDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THIS AFTERNOON INTO THE EARLY EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A STRONG TO SEVERE THUNDERSTORM COULD DEVELOP. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY STORM AS STORM MOVEMENT WILL BE SLOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SLIGHTLY COOLER CONDITIONS ARE EXPECTED OVER THE WEEKEND AS A SYSTEM BRINGS AFTERNOON SHOWERS AND THUNDERSTORMS. THE HOT AND HUMID WEATHER WILL RETURN MONDAY AND LAST THROUGH MUCH OF NEXT WEEK. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE... MAINLY IN THE AFTERNOON TO EARLY EVENING HOURS THROUGH MONDAY. THE BEST CHANCES FOR STORMS WILL BE SATURDAY. WHILE WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE. THE CHANCES FOR PRECIPITATION WILL DIMINISH BY THE MIDDLE OF NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Local storm report, Jul 29, 2:08 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
208 PM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD 3 E FRANKLIN 36.17N 91.72W
07/29/2011 IZARD AR POST OFFICE
FLASH FLOODING REPORTED ALONG HIGHWAY 56 EAST OF FRANKLIN
TOWARDS MYRON.
&&
61Special weather statement, Jul 29, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT FRI JUL 29 2011
ARZ032-039-043-044-292105-
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
321 PM CDT FRI JUL 29 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAULKNER...EASTERN
PERRY...NORTHWESTERN PULASKI AND NORTHERN SALINE COUNTIES UNTIL 400
PM CDT...
AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF LITTLE ITALY...OR NEAR LAKE
MAUMELLE...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LAKE MAUMELLE... ROLAND... LITTLE ITALY...
WYE MTN... WYE... FOURCHE...
WILFORD PEAK... REYNOLDS MTN... PIGEON ROOST MTN...
NORTHPOINT... MOYER MTN... MONNIE SPRINGS...
MAUMELLE HARBOR... LUNDSFORD CORNER... LOLLIE...
KRYER MTN... KETCHEL MTN... KENNEY MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3498 9244 3487 9249 3477 9261 3489 9274
3500 9264
TIME...MOT...LOC 2021Z 288DEG 3KT 3491 9260
64The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:27 PM CDT | Flash Flood Warning | LZK | Izard, Sharp | 2 hr |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.